Erratum.
Numerische Mathematik (1977)
- Volume: 28, page 119-119
- ISSN: 0029-599X; 0945-3245/e
Access Full Article
topHow to cite
topSaff, E.B., and Varga, R.S.. "Erratum.." Numerische Mathematik 28 (1977): 119-119. <http://eudml.org/doc/251445>.
@article{Saff1977,
author = {Saff, E.B., Varga, R.S.},
journal = {Numerische Mathematik},
pages = {119-119},
title = {Erratum.},
url = {http://eudml.org/doc/251445},
volume = {28},
year = {1977},
}
TY - JOUR
AU - Saff, E.B.
AU - Varga, R.S.
TI - Erratum.
JO - Numerische Mathematik
PY - 1977
VL - 28
SP - 119
EP - 119
UR - http://eudml.org/doc/251445
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.